I have been diagnosed with ADHD. The last two years I have been severely depressed and anhedonic?

I have a question regarding my atypical response to stimulants. I have been diagnosed with ADHD. The last two years I have been severely depressed and anhedonic. Before the depression, stimulant response was typical with increased energy etc. But now I get tired when using a stimulant like vyvanse or concerta. The stronger the stimulant, the more tired I get. Even caffeine produces tiredness. I´m not talking about the calm state a stimulant is supposed to produce when given to an ADHD individual. I get really tired, my heart rate slows way down and I have to lay down to sleep. My hands become cold and I just feel extremely bad.
What could that be ?


This Question Is Open to Answers -Post Your Comment Below

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Side effects from vyvanse or concerta which increase by use of caffeine
Ask your doctor to lower your dose
Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Vyvanse itself causes this type of side effect..you need to consult your neuropyschatrist for medication adjustment..

Dr Mahaveer
Member
Dr Mahaveer

Hi
either your body is not tolerating the medicines or its happening due to side effects of vyvanase.
try lowering the dose. stopping the drug completely is not recommended.
thanks

shw12
Member
shw12

HI
THIS CAN HAPPEN DUE TO ADRENALINE SURGE FOLLOWED BY LOWERD LEVELS. THESE FLUCTUATIONS USUALLY CAUSE SUCH SYMPTOMS.
GET MEDICINES CHANGED OR LOWER THE DOSE

shw12
Member
shw12

HI
THIS CAN HAPPEN DUE TO ADRENALINE SURGE FOLLOWED BY LOWERED LEVELS. THESE FLUCTUATIONS USUALLY CAUSE SUCH SYMPTOMS.
GET MEDICINES CHANGED OR LOWER THE DOSE

mrsshalini14
Member
mrsshalini14

its due to the side effects of the drugs that you have been using. try changing or reducing the dose of medicines. re-assess after doing this for 5 days and then decide further line of management

wpDiscuz